Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Bell s palsy, no improvement with medicines, tenderness on side of face. What is the cause?

I was diagnosed with Bell's palsy about three weeks ago. I took all of my medications like the doctor told me to put I don't see any change on the left side of my face. Also about three days ago the left side of my face (bell's palsy side) is in a lot of pain like a Mack truck hit me. It starts at my eyebrow and ends at the end of my jaw line. The whole side is so tender to the touch. What is going on? I am trying my best not to go crazy but man. I can't even sleep and I am suppose to wear an eye patch but even that is to much to bear. Please help
Asked On : Wed, 10 Apr 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

Bell's palsy may take a little longer to recover. In addition to medications (acyclovir, steroids, etc), physiotherapy (facial exercises and curent stimulation) may be continued.

Pain over the face may occur during recovery. However, if it is severe, you may take pregabalin capsules or tramadol tablets.

If symptoms persist, you may get an MRI of the brain done.

Please get back if you require any additional information.

Best wishes,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology)

Senior Consultant Neurologist

Apollo Hospitals, Hyderabad,

My personal URL on this website:

My email:
Answered: Sat, 20 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor